# SDR CA990927062

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: LW11775
- Condition: Worn
- Location: Engine
- Part time: 523 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW PISTON PLUGS, PN 72198, INSTALLED PER SI NR 1267C.
